Heart Rhythm Community
Flecainide Users: do you have side effects??
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Flecainide Users: do you have side effects??

I have been taking flecainide for about 6 months for Atrial fibrillation and my arm and leg joints are sore plus I have chest and lung congestion.  My chest feels full and tight most of the time.  I would be interested to know the side effects of Flecainide from any one else who takes it.  Thank you Claytex
Related Discussions
6 Comments Post a Comment
Blank
612551_tn?1247839157
Have you read any of the posts at:  http://www.medhelp.org/search?query=flecainide  ?

I recall there also being at least on "poll" on the subject of flecainide... there's a wealth of information - try a search on a couple of strings, I used only the med name.

I can say flecainide is a strong medication and some people can not take it, you should discuss with your doctor.
Blank
Avatar_m_tn
I have been taking Flecainide for 14 years at a high dose my only side effects are tired and blurred vision. A lot of people have a hard time with flecainide you may want to discuss it with your doctor.
Blank
Avatar_f_tn
I have been taking Flecainide for 10 months and since I've developed constipation and asthma (badly).
Lee
Blank
Avatar_m_tn
Hello My 111 year old Son has been taking Flecainide for 10 years now and he is sometimes dizzy and nausous and has a hard time concentrating in school, even though he is a bright lad, it makes him confused. His strength is 25mg in 5ml and takes it 3 times a day and also a Bisoprlol tablet.  Anyone else out there or children feel like this?
Blank
Avatar_f_tn
I have diabetes type II and RA---I recently started flecinide.......
my BP  abd blood sugar is ALL OVER the place!!
Help!   I was started on it because of two episodes of SVT..........
Is there ANYthing safer?
Blank
Avatar_m_tn
ive been taking flecainide 100mg twice daily for about 5 months and at first it was bad, i couldnt sleep it was causing me to have a faster heart rate sometimes, i was getting dizzy and lightheaded, after a couple months it went away but now its hard to breathe sometimes and ive been having pvc and leg cramps and pain (which could be unrelated) but studies show it is a possibility, on a positive note my arrhythmia does not show up on a ekg anymore
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
1236893_tn?1408490528
Blank
Study finds laundry detergent pods,...
Dec 19 by gymdandee
1236893_tn?1408490528
Blank
AMP-activated protein kinase possib...
Dec 19 by gymdandee
Avatar_f_tn
Blank
miserable23 added the Heart Rhythm Tracker
Dec 18
Heart Rhythm Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank